# SDR CALA2013082390686

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 74,742 hours, 21,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SAFTY LOCK LIGHT INOPERATIVE.  FOUND DEBRIS AT DOOR LOCK SENSOR.  CLEANED & CYCLED DOOR LOCK.  LIGHT OPERATIONS CHECKED NORMAL.
